# SDR SWAA074020

- Difficulty date: August 11, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 68,284 hours, 51,297 cycles
- Engine: Ge CFM563B1
- Engine time: 58,112 hours, 52,764 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 332A1000
- Part serial: 723109
- Condition: Flamed Out
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

UPON LANDING AND DECELERATION IN PHX NR 2 ENGINE FLAMED OUT.  REMOVED AND REPLACED NR 2 ENGINE PER MM.
